Towards characterising equality in correlation inequalities

Ahlswede R, Khachatrian L (1995)
European J. of Combinatorics 16: 315-328.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Khachatrian L. Towards characterising equality in correlation inequalities. European J. of Combinatorics. 1995;16:315-328.
Ahlswede, R., & Khachatrian, L. (1995). Towards characterising equality in correlation inequalities. European J. of Combinatorics, 16, 315-328.
Ahlswede, R., and Khachatrian, L. (1995). Towards characterising equality in correlation inequalities. European J. of Combinatorics 16, 315-328.
Ahlswede, R., & Khachatrian, L., 1995. Towards characterising equality in correlation inequalities. European J. of Combinatorics, 16, p 315-328.
R. Ahlswede and L. Khachatrian, “Towards characterising equality in correlation inequalities”, European J. of Combinatorics, vol. 16, 1995, pp. 315-328.
Ahlswede, R., Khachatrian, L.: Towards characterising equality in correlation inequalities. European J. of Combinatorics. 16, 315-328 (1995).
Ahlswede, Rudolf, and Khachatrian, Levon. “Towards characterising equality in correlation inequalities”. European J. of Combinatorics 16 (1995): 315-328.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar